Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 83, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 12, 2015, 9:48 PM CDT for Nowata County, Oklahoma. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 9:48 PM CDT (02:48 UTC)
- Expired
- Jun 13, 2015, 10:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Nowata County, OK
The radar
The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 9:10 AM CDT | FLASH FLOOD | 9 W Nowata, OK | ROAD IMPASSABLE DUE TO HIGH WATER ON E0240 ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 682 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1469 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
948
WGUS54 KTSA 130248
FFWTSA
OKC105-130900-
/O.NEW.KTSA.FF.W.0083.150613T0248Z-150613T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
948 PM CDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NOWATA COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 400 AM CDT SATURDAY
* AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 3
INCHES OF RADAR ESTIMATED RAINFALL HAS ALREADY OCCURRED...WITH MOST
OF IT FALLING WITHIN THE LAST HOUR OR SO. ADDITIONAL HEAVY RAIN
CONTINUES OVER NORTHERN NOWATA COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
DELAWARE...LENAPAH...SOUTH COFFEYVILLE AND WANN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3696 9540 3694 9541 3694 9543 3682 9543
3661 9581 3694 9581 3695 9579 3700 9579
3700 9541
$$
LACY3 follow-up statements
144
WGUS74 KTSA 130530
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CDT SAT JUN 13 2015
OKC105-130900-
/O.CON.KTSA.FF.W.0083.000000T0000Z-150613T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOWATA OK-
1230 AM CDT SAT JUN 13 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NOWATA COUNTY UNTIL 400
AM CDT...
AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 2 TO 4
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 3
INCHES POSSIBLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
DELAWARE...LENAPAH...SOUTH COFFEYVILLE AND WANN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3696 9540 3694 9541 3694 9543 3682 9543
3661 9581 3694 9581 3695 9579 3700 9579
3700 9541
$$033
WGUS54 KTSA 130852
FFWTSA
OKC105-131500-
/O.EXT.KTSA.FF.W.0083.000000T0000Z-150613T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NOWATA COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1000 AM CDT
* AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 2 TO 4
INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 TO 2
POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
DELAWARE...LENAPAH...SOUTH COFFEYVILLE AND WANN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3696 9540 3694 9541 3694 9543 3682 9543
3661 9581 3694 9581 3695 9579 3700 9579
3700 9541
$$921
WGUS74 KTSA 131220
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 AM CDT SAT JUN 13 2015
OKC105-131500-
/O.CON.KTSA.FF.W.0083.000000T0000Z-150613T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOWATA OK-
720 AM CDT SAT JUN 13 2015
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NOWATA COUNTY UNTIL 1000
AM CDT...
AT 719 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREAS OF LIGHT RAIN ACROSS THE WARNED AREA. ALTHOUGH ADDITIONAL
RAINFALL AMOUNTS WILL REMAIN LIGHT...3 TO 5 INCHES OF RAIN HAS
ALREADY FALLEN AND FLOODING OF LOW LYING AREAS WILL LIKELY CONTINUE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
DELAWARE...LENAPAH...SOUTH COFFEYVILLE AND WANN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3696 9540 3694 9541 3694 9543 3682 9543
3661 9581 3694 9581 3695 9579 3700 9579
3700 9541
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 9:46 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 12, 9:46 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT FRI JUN 12 2015
.DISCUSSION...
FRONTAL BOUNDARY SLICES OK FROM SOUTHWEST TO NORTHEAST
AT THIS TIME. LITTLE/NO MOVEMENT TO BOUNDARY NORTHEAST
OK THIS EVENING HAS LED TO COPIOUS RAINFALL NORTH TIER
NORTHEAST OK COUNTIES.
FAIRLY LARGE PATCH 4+ RAIN [RADAR EST] SOUTHEAST NOWATA
INTO WEST-CENTRAL CRAIG COUNTY. MAX RADAR EST RAIN ABOUT
5.3 IN. AT THIS TIME 10 MILES EAST OF THE CITY OF NOWATA.
SHORT TERM HRRR..CONTINUES..PRECIP ESPECIALLY NORTH WITH
ANOTHER PRECIP SLUG IN 09Z-13Z PERIOD. FLOOD WATCH NORTH-
EAST TIER OF COUNTIES
FLOOD WARNINGS HEAVY RAIN AREA ISSUED EARLIER THIS EVENING.
TURN AROUND...ETC.
GW
&&
.PREV DISCUSSION... /ISSUED 643 PM CDT FRI JUN 12 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STALLED FRONTAL BOUNDARY FROM WEST CENTRAL OK TO NORTHEAST
CORNER OF OK PRIMARY FOCUS FOR THUNDERSTORMS INTO SATURDAY.
TAF SITE KBVO PARTICULARLY VULNERABLE FOR SEVERAL ROUNDS OF
THUNDER AND TO LESSER EXTENT SITES KTUL/KRVS.
REMAINDER OF TAF SITES KMLC/KFYV/KXNA/KROG/KFSM LIKELY TO STAY
DRY AND MAINLY VFR...HOWEVER RISK 15-25 HND FOOT SC CEILINGS
PLUS OR MINUS HOUR OR TWO OF 12Z.
PREV DISCUSSION... /ISSUED 307 PM CDT FRI JUN 12 2015/
DISCUSSION...
THE THREAT FOR HEAVY RAIN WILL ENTER THE FORECAST ONCE AGAIN FOR
PORTIONS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS THIS WEEKEND.
A FLASH FLOOD WATCH WILL BE POSTED FOR A FEW COUNTIES IN NORTHEAST
OKLAHOMA...MAINLY NORTH AND WEST OF TULSA FROM TONIGHT INTO SUNDAY
AFTERNOON.
AN UNSETTLED PERIOD OF WEATHER IS EXPECTED FOR MUCH OF THE FORECAST
PERIOD. THIS IS LARGELY DUE TO TWO MID-LEVEL LOWS THAT WILL AFFECT
THE AREA OVER THE NEXT SEVERAL DAYS. FIRST IS THE MID-LEVEL LOW
CURRENTLY OVER WESTERN KANSAS AND THE SECOND IS A MID-LEVEL LOW
STILL OVER CENTRAL CALIFORNIA. A COLD FRONT WILL DROP INTO EXTREME
NORTHEAST OKLAHOMA LATER TONIGHT INTO SATURDAY MORNING BEFORE MOVING
BACK NORTH. THIS BOUNDARY WILL ALSO AID IN BRINGING SHOWERS AND
THUNDERSTORMS TO THE REGION LATER TONIGHT AND AGAIN ON SATURDAY.
AS WE MOVE INTO NEXT WEEK...MORE TROPICAL MOISTURE FROM THE GULF
WILL SURGE INTO THE REGION HELPING TO FUEL THE DAILY SCATTERED
SHOWER AND THUNDERSTORM ACTIVITY.
THE MAIN THREAT DURING THIS FORECAST PERIOD WILL BE THE HEAVY RAIN.
AT THIS TIME...IT LOOKS LIKE THE HEAVIEST RAINS WILL OCCUR NEAR THE
KANSAS/OKLAHOMA BORDER WHERE 2 TO 4 INCHES OF RAIN WILL BE COMMON
DURING THE FORECAST PERIOD. LESSER AMOUNTS ARE EXPECTED FURTHER TO
THE SOUTH. HOWEVER...LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THE
SEVERE THREAT IS LIMITED WITH ORGANIZED SEVERE WEATHER NOT EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 85 72 85 / 70 70 70 50
FSM 72 87 72 85 / 30 40 50 40
MLC 72 85 72 85 / 30 40 50 30
BVO 69 84 70 85 / 100 80 70 60
FYV 69 82 69 83 / 30 40 50 40
BYV 69 83 69 83 / 30 50 50 50
MKO 71 85 70 86 / 40 30 50 40
MIO 70 85 70 85 / 80 40 60 50
F10 71 84 71 84 / 40 50 50 40
HHW 72 84 71 84 / 30 40 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059.
AR...NONE.
&&
SHORT TERM...21
LONG TERM....21Hazardous weather outlook, Jun 12, 4:55 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT FRI JUN 12 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT FRI JUN 12 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA...NORTH OF INTERSTATE 44. ONSET...EVENING / OVERNIGHT HOURS. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA...NORTH OF INTERSTATE 44. ONSET...EVENING / OVERNIGHT. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. THREAT DIMINISHING THIS EVENING. DISCUSSION... THUNDERSTORM CHANCES WILL INCREASE THIS EVENING INTO THE OVERNIGHT HOURS... ESPECIALLY ACROSS NORTHEAST OKLAHOMA. A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE... HOWEVER...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY CONCERN...MAINLY NORTH OF INTERSTATE 44 WHERE REPEAT THUNDERSTORMS MAY DEVELOP JUST SOUTH OF A FRONTAL BOUNDARY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... MOIST WEST TO SOUTHWEST UPPER FLOW WILL RESULT IN PERIODIC SHOWER AND THUNDERSTORM CHANCES THROUGH THE WEEKEND INTO MUCH OF NEXT WEEK. AT THIS TIME THE BEST CHANCES APPEAR TO BE SUNDAY NIGHT AND EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL CAN BE ANTICIPATED...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 12, 5:11 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT FRI JUN 12 2015
OKZ056-122245-
NOWATA OK-
511 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL NOWATA
AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOWATA...
MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...NOWATA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3677 9543 3675 9543 3664 9560 3668 9569
3687 9558
TIME...MOT...LOC 2211Z 220DEG 8KT 3670 9561
LACYSpecial weather statement, Jun 12, 5:45 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT FRI JUN 12 2015
OKZ057-122315-
CRAIG OK-
545 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN CRAIG
AT 546 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF CENTRALIA...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CENTRALIA AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3682 9531 3665 9530 3664 9543 3680 9542
TIME...MOT...LOC 2246Z 264DEG 12KT 3673 9544
LACYSpecial weather statement, Jun 12, 5:56 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT FRI JUN 12 2015
OKZ056-057-061-122330-
CRAIG OK-NOWATA OK-ROGERS OK-
556 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CRAIG...SOUTHEASTERN NOWATA AND NORTHEASTERN ROGERS
AT 556 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
NEW ALLUWE...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NEW ALLUWE...WHITE OAK AND
CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3682 9530 3660 9521 3656 9556 3666 9561
TIME...MOT...LOC 2256Z 251DEG 11KT 3664 9549
LACYSpecial weather statement, Jun 12, 6:11 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT FRI JUN 12 2015
OKZ054-122345-
OSAGE OK-
611 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
EASTERN OSAGE
AT 611 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF AVANT...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...AVANT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3652 9627 3653 9601 3634 9617 3636 9631
TIME...MOT...LOC 2311Z 192DEG 8KT 3642 9620
LACYSpecial weather statement, Jun 12, 6:18 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT FRI JUN 12 2015
OKZ056-061-122345-
NOWATA OK-ROGERS OK-
618 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN NOWATA AND NORTHERN ROGERS
AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF TALALA...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WATOVA...NEW ALLUWE...TALALA AND
CHELSEA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3674 9549 3664 9543 3660 9543 3659 9540
3654 9536 3645 9579 3658 9580
TIME...MOT...LOC 2318Z 243DEG 8KT 3656 9563
LACYSpecial weather statement, Jun 12, 8:15 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT FRI JUN 12 2015
OKZ054-055-130145-
OSAGE OK-WASHINGTON OK-
815 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE AND NORTHERN WASHINGTON
AT 815 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
HULAH...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3700 9607 3700 9593 3691 9598 3694 9612
3701 9611 3701 9608
TIME...MOT...LOC 0115Z 190DEG 15KT 3698 9601
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:06 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 3 hr |
| Jun 12, 9:30 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa, Rogers | 12 hr |
| Jun 12, 10:13 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Washington | 6 hr |
| Jun 13, 12:54 AM CDT | Areal Flood Advisory | TSA | Mayes, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 13, 3:08 AM CDT | River Flood Warning | TSA | Ottawa | 70 hr |
| Jun 13, 4:47 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Nowata, Okmulgee, Osage, Pawnee and 4 more | 3 hr |
| Jun 13, 8:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Jun 13, 8:59 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Rogers | 24 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.